Panadol Child 1-5 Years 200ML Orange

$15.99

Ingredients

Contains: Paracetamol 24mg/mL, Hydroxybenzoates, 115mg/mL Sorbitol and 371mg/mL of Maltitol (which may have a laxative effect or cause diarrhoea)

General Information

Panadol Children 1-5 Years is for fast pain relief and reduces fever.

Use Children’s Panadol for:

Fast effective temporary relief from the fever and pain associated with:

Teething.

Headache.

Immunisation.

Cold & flu symptoms.

Earache.

Colourfree.

Size: 200mL

Reviews

There are no reviews yet.

Be the first to review “Panadol Child 1-5 Years 200ML Orange”

Your email address will not be published. Required fields are marked *